Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 260, Number 2
HTML articles powered by AMS MathViewer

Median algebra
John R. Isbell PDF
Trans. Amer. Math. Soc. 260 (1980), 319-362
A separation theorem for $\Sigma ^{1}_{1}$ sets
Alain Louveau PDF
Trans. Amer. Math. Soc. 260 (1980), 363-378
Every contractible fan is locally connected at its vertex
Lex G. Oversteegen PDF
Trans. Amer. Math. Soc. 260 (1980), 379-402
Nonexistence of continuous selections of the metric projection for a class of weak Chebyshev spaces
Manfred Sommer PDF
Trans. Amer. Math. Soc. 260 (1980), 403-409
Inner product spaces associated with Poincaré complexes
Seiya Sasao and Hideo Takahashi PDF
Trans. Amer. Math. Soc. 260 (1980), 411-419
Homotopy operations for simplicial commutative algebras
W. G. Dwyer PDF
Trans. Amer. Math. Soc. 260 (1980), 421-435
Higher divided squares in second-quadrant spectral sequences
W. G. Dwyer PDF
Trans. Amer. Math. Soc. 260 (1980), 437-447
$q$-extension of the $p$-adic gamma function
Neal Koblitz PDF
Trans. Amer. Math. Soc. 260 (1980), 449-457
Univalence criteria in multiply-connected domains
Brad G. Osgood PDF
Trans. Amer. Math. Soc. 260 (1980), 459-473
Products in the Atiyah-Hirzebruch spectral sequence and the calculation of $M\textrm {SO}_\ast$
Brayton Gray PDF
Trans. Amer. Math. Soc. 260 (1980), 475-483
On the computational complexity of determining the solvability or unsolvability of the equation $X^{2}-DY^{2}=-1$
J. C. Lagarias PDF
Trans. Amer. Math. Soc. 260 (1980), 485-508
Minimal skew products
S. Glasner PDF
Trans. Amer. Math. Soc. 260 (1980), 509-514
A $\textbf {Z}\times \textbf {Z}$ structurally stable action
P. R. Grossi Sad PDF
Trans. Amer. Math. Soc. 260 (1980), 515-525
An asymptotic theory for a class of nonlinear Robin problems. II
F. A. Howes PDF
Trans. Amer. Math. Soc. 260 (1980), 527-552
Periodic orbits of continuous mappings of the circle
Louis Block PDF
Trans. Amer. Math. Soc. 260 (1980), 553-562
Composition series for analytic continuations of holomorphic discrete series representations of $\textrm {SU}(n, n)$
Bent Ørsted PDF
Trans. Amer. Math. Soc. 260 (1980), 563-573
A Radon transform on spheres through the origin in $\textbf {R}^{n}$ and applications to the Darboux equation
A. M. Cormack and E. T. Quinto PDF
Trans. Amer. Math. Soc. 260 (1980), 575-581
The gluing of maximal ideals—spectrum of a Noetherian ring—going up and going down in polynomial rings
Ada Maria de Souza Doering and Yves Lequain PDF
Trans. Amer. Math. Soc. 260 (1980), 583-593
Factorization of curvature operators
Jaak Vilms PDF
Trans. Amer. Math. Soc. 260 (1980), 595-605
Fourier inversion on Borel subgroups of Chevalley groups: the symplectic group case
Ronald L. Lipsman PDF
Trans. Amer. Math. Soc. 260 (1980), 607-622
On the ranges of analytic functions
J. S. Hwang PDF
Trans. Amer. Math. Soc. 260 (1980), 623-629
Algebras of Fourier transforms with closed restrictions
Benjamin B. Wells PDF
Trans. Amer. Math. Soc. 260 (1980), 631-636